# SDR ASAA0956696

- Difficulty date: September 23, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 10,628 hours, 3,338 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TC 78273000 NR 2 ENGINE SHOWS FMC CDU SHORT TIME FAULT CODE 73 21272 "THE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE".  REF FIM TASK 73 27 00 810 804 FOO REPAIR CONFIRMATION SHOWS NO FAULTS.  MAINT HISTORY ON FMC CDU SHOWS ONLY ON ORIGINAL LEG.  NO HISTORY PAST 60 DAYS.  CLEARS PLT.  SEAMC NOTIFIED.
